# SDR REXA2016072901551

- Difficulty date: July 29, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 24,448 hours, 21,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS WINDSHIELD SIDE POST LOWER AFT FITTING CRACKED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-42-21.
